Pacific Journal of Mathematics

On exceptional Jordan division algebras.

A. A. Albert

Article information

Source
Pacific J. Math., Volume 15, Number 2 (1965), 377-404.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102995794

Mathematical Reviews number (MathSciNet)
MR0182647

Zentralblatt MATH identifier
0135.07202

Subjects
Primary: 17.40

Citation

Albert, A. A. On exceptional Jordan division algebras. Pacific J. Math. 15 (1965), no. 2, 377--404. https://projecteuclid.org/euclid.pjm/1102995794


Export citation